Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 46, NWS Milwaukee, WI

June 8, 20084 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2008, 9:42 AM CDT for 4 counties in Wisconsin. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 9:42 AM CDT (14:42 UTC)
Expired
Jun 8, 2008, 10:30 AM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 25 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 10:00 AM CDTTSTM WND DMGLake Mills, WITREE BRANCHES FELL ONTO POWER LINES IN LAKE MILLS.
Jun 8, 10:00 AM CDTTSTM WND GST 0Lake Mills, WIESTIMATED 60+ MPH WINDS AND HEAVY RAIN.
Jun 8, 10:10 AM CDTTSTM WND DMG4 Ne Beloit, WIA FEW TREES AND POWER LINES DOWN.
Jun 8, 10:10 AM CDTTSTM WND DMGJefferson, WINUMEROUS TREES DOWN ACROSS THE COUNTY FROM 955 AM TO 1015 AM. MOST OF THE TREES DOWN WERE IN THE LAKE MILLS AREA AND JUST EAST OF CAMBRIDGE.
Jun 8, 10:11 AM CDTTSTM WND GST 02 Sw Watertown, WIMEASURED 67 MPH WIND GUST.
Jun 8, 10:11 AM CDTTSTM WND GST 672 Sw Watertown, WI
Jun 8, 10:25 AM CDTTSTM WND DMG3 Se Sullivan, WI4 INCH LIMB DOWN ON NORTHEY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 081442
SVRMKX
WIC025-055-105-127-081530-
/O.NEW.KMKX.SV.W.0046.080608T1442Z-080608T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1030 AM CDT

* AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MCFARLAND TO 15 MILES NORTHWEST OF BELOIT TO 28     
  MILES SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 66 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MARSHALL...LAKE RIPLEY AND CAMBRIDGE BY 950 AM CDT...
  WATERLOO...LAKE MILLS...FORT ATKINSON AND BELOIT BY 955 AM CDT...
  WHITEWATER...JOHNSON CREEK AND JEFFERSON BY 1000 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

LAT...LON 4320 8903 4320 8853 4285 8854 4284 8847
      4280 8846 4249 8860 4249 8911 4284 8885
      4285 8931 4303 8933
TIME...MOT...LOC 1442Z 245DEG 57KT 4306 8917 4273 8911
          4233 8935

$$

BORGHOFF
3 follow-up statements
000 
WWUS53 KMKX 081459
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CDT SUN JUN 8 2008

WIC025-055-105-127-081530-
/O.CON.KMKX.SV.W.0046.000000T0000Z-080608T1530Z/
ROCK WI-JEFFERSON WI-WALWORTH WI-DANE WI-
959 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR SOUTHEASTERN DANE...WESTERN WALWORTH...JEFFERSON AND EASTERN ROCK
COUNTIES...

AT 956 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING ALONG A LINE EXTENDING FROM WATERLOO TO 
MILTON TO ROCKTON...MOVING NORTHEAST AT 63 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JOHNSTOWN CENTER...HEBRON...EMERALD GROVE AND AVALON BY 1005 AM
  CDT...
  ROME...RICHMOND...PIPERSVILLE AND HELENVILLE BY 1010 AM CDT...     
  NATIONAL WEATHER SERVICE SULLIVAN/MILWAUKEE BY 1015 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4314 8914 4320 8903 4320 8853 4285 8854
      4284 8847 4280 8846 4249 8860 4249 8911
      4283 8886 4284 8890 4284 8929
TIME...MOT...LOC 1459Z 242DEG 55KT 4316 8889 4283 8884
          4245 8904

$$

BORGHOFF
000 
WWUS53 KMKX 081511
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1010 AM CDT SUN JUN 8 2008

WIC025-081520-
/O.CAN.KMKX.SV.W.0046.000000T0000Z-080608T1530Z/
DANE WI-
1010 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY IS
CANCELLED...

THE LINE OF SEVERE STORMS HAS PUSHED OUT OF THE COUNTY...THEREFORE 
THE WARNING IS CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8886 4284 8894 4320 8895 4320 8853
      4285 8854 4284 8847 4280 8846 4249 8860
      4249 8911
TIME...MOT...LOC 1510Z 242DEG 54KT 4324 8873 4290 8864
          4252 8884

$$

WIC055-105-127-081530-
/O.CON.KMKX.SV.W.0046.000000T0000Z-080608T1530Z/
ROCK WI-JEFFERSON WI-WALWORTH WI-
1010 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR WESTERN WALWORTH...JEFFERSON AND EASTERN ROCK COUNTIES...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM WATERTOWN TO WHITEWATER TO 
CLINTON...MOVING NORTHEAST AT 63 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NATIONAL WEATHER SERVICE SULLIVAN...MILLARD AND LA GRANGE BY       
  1015 AM CDT...
  TIBBETS...FONTANA...WALWORTH AND DELAVAN LAKE BY 1020 AM CDT...
  TROY CENTER AND ABELLS CORNERS BY 1025 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS JEFFERSON 
COUNTY. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8886 4284 8894 4320 8895 4320 8853
      4285 8854 4284 8847 4280 8846 4249 8860
      4249 8911
TIME...MOT...LOC 1510Z 242DEG 54KT 4324 8873 4290 8864
          4252 8884

$$

BORGHOFF
000 
WWUS53 KMKX 081532
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CDT SUN JUN 8 2008

WIC055-105-127-081541-
/O.EXP.KMKX.SV.W.0046.000000T0000Z-080608T1530Z/
ROCK WI-JEFFERSON WI-WALWORTH WI-
1031 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WALWORTH...JEFFERSON
AND EASTERN ROCK COUNTIES HAS EXPIRED...

THE SEVERE LINE HAS PUSHED EAST OF THE WARNING...THEREFORE THE 
WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8886 4284 8894 4320 8895 4320 8853
      4285 8854 4284 8847 4280 8846 4249 8860
      4249 8911
TIME...MOT...LOC 1511Z 242DEG 54KT 4324 8870 4290 8862
          4252 8882

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:32 AM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, Jun 8, 3:32 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN JUN 8 2008

FORECAST FOCUS ON HEAVY RAIN AND SEVERE POTENTIAL TODAY AND TONIGHT.

LATEST WATER VAPOR IMAGERY INDICATED SOUTHWEST UPPER LEVEL FLOW
OVER THE UPPER MIDWEST AND PLAINS STATES. CURRENT CONVECTION IN
EASTERN NEBRASKA AND INTO IOWA AND FAR SOUTHEAST MINNESOTA. THIS
ACTIVITY BEING DRIVEN BY 40 KNOT LOW LEVEL JET NOSE...ALONG WITH
LOW TO MID LEVEL FRONTOGENESIS...AND STRONG 40 TO 50 KNOT DEEP
LAYER WIND SHEAR. AT THE SURFACE...WARM FRONT WAS DEVELOPING IN
THE CENTRAL PLAINS...WITH A QUASI STATIONARY BOUNDARY TO THE
NORTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN.

.SHORT TERM...TODAY AND TONIGHT...

ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED
TODAY INTO THIS EVENING ACROSS SOUTHERN WISCONSIN. QUASI
STATIONARY SURFACE BOUNDARY EXPECTED TO REMAIN IN THE REGION UNTIL
A WEAK SURFACE LOW PULLS IT NORTH TONIGHT. A COLD FRONT SHOULD
THEN MOVE THROUGH THE REGION BY LATE TONIGHT.

THESE SURFACE BOUNDARIES ARE EXPECTED TO COMBINE WITH GOOD LOW TO
MID LEVEL FRONTOGENESIS RESPONSE FIELDS...AND 40 KNOT PLUS LOW
LEVEL JET NOSE...TO BRING MORE ROUNDS OF THUNDERSTORMS. LOCAL HIGH
RESOLUTION MODELS DO SHOW AN AREA OF STORMS...CURRENTLY DEVELOPING
ACROSS NORTHERN IOWA AT THIS TIME...COMING THROUGH THE AREA THIS
MORNING...WITH A SECOND AREA WITH THE COLD FRONT LATER TODAY AND
INTO THIS EVENING.

WOULD EXPECT SEVERE WEATHER WITH THESE STORMS...ESPECIALLY WITH
THE COLD FRONT LATE THIS AFTERNOON AND TONIGHT. MEAN LAYER CAPE
VALUES APPROACH 2500 J/KG BY THIS AFTERNOON...WITH 0-6KM SHEAR
VALUES OF 40 TO 50 KNOTS. 0-1KM SHEAR VALUES ALSO HIGH...WITH 20
TO 30 KNOTS A GOOD BET. MEAN LAYER LCLS REMAIN LOW AS WELL. SO
POTENTIAL FOR SUPERCELLS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS ARE GOOD. WILL MENTION SEVERE WORDING IN FORECAST.

HEAVY RAINFALL ALSO A GOOD BET TODAY AND TONIGHT. VERY MOIST
PRECIPITABLE WATER VALUES OF 1.50 TO 2.00 INCHES ARE
EXPECTED...ALONG WITH SLOW PROPAGATION OF CELLS FROM MESO BETA
ELEMENTS DATA ON AREA FORECAST SOUNDINGS. ORIENTATION OF SURFACE
AND LOW LEVEL BOUNDARIES PARALLEL TO THE STEERING LEVEL FLOW AS
WELL. GROUND IS SATURATED FROM PAST CONVECTION. WILL EXTEND FLASH
FLOOD WATCH GOING THROUGH THIS EVENING...TO TIME CONVECTION ACROSS
THE AREA ASSOCIATED WITH THE FRONT. ALL IN ALL...MORE FLASH
FLOODING APPEARS LIKELY ACROSS THE AREA TODAY AND THIS EVENING.

.LONG TERM...MONDAY THROUGH SATURDAY...

MAY SEE ANOTHER MCS GO THROUGH PORTIONS OF THE SOUTHEAST COUNTIES
ON MONDAY. GIVEN UNCERTAINTY NOW WITH SOME MODEL DIFFERENCES,
WILL KEEP THE CHANCE WORDING IN THE FORECAST. IN FACT...THE CHANCY
WORDING WILL REMAIN IN MOST PERIODS OF THE REST OF THE FORECAST.
SOME DIFFERENCES IN THE MODELS WITH TIMING AND PLACEMENT OF
FEATURES...BUT WILL NOT GET TOO PICKY THIS FAR OUT.

&&

.AVIATION...EXTREMELY MOIST ATMOSPHERE OVR AREA TODAY. GENERALLY
VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND
THUNDERSTORMS. CONTINUOUS REDEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH THE EVENING. STUBBORN BOUNDARY
FINALLY SAGS SOUTHEAST OF THE AREA LATE TONIGHT OR EARLY MONDAY
MORNING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 8, 1:55 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
155 AM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-081315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
155 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES
ARE POSSIBLE.

MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING OVER
ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN
WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN
AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT.

LMZ643>646-081315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
155 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING
WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY

DAVIS
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 7:14 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      MILWAUKEE INTL ARPT(KMK 42.96N 87.90W
06/07/2008                   MILWAUKEE          WI   OTHER FEDERAL

            MITCHELL INTERNATIONAL AIPORT WAS SHUT DOWN AT 8 PM
            SATURDAY EVENING DUE TO MAJOR FLOODING...IT IS EXPECTED
            TO REOPEN AT 730 AM THIS SUNDAY MORNING.

&&

SDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:15 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac3 hr
Jun 7, 8:20 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac70 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane60 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:50 AM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more5 hr
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:27 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk6 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min
Jun 8, 6:49 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Waukesha4 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.